# SDR HEEA0013263

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cover
- Part number: 7630507001044
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST COVER CRACKED IN SEVERAL SPOTS.
